# SDR Y2LA200800018

- Difficulty date: March 27, 2008
- Submitted: April 1, 2008
- Operation: Air carrier
- Aircraft: N501SX
- Make and model: Airbus A319-112
- Aircraft serial: 3331
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED LOWER SURFACE FORWARD OF THE APU EXHAUST NOZZLE.  REMOVED AND REPLACED STRINGER 21 AND STRINGER 19R IAW A319 SRM 51-42-11.  REFORMED SKIN, STRINGER 17R, STRINGER 19L AND FRAME 85 IAW A319 SRM 51-26-00.  ALSO PERFORMED HFEC IAW A319 NTM MANUAL 51-10-08 ON DAMAGE BETWEEN FRAME 85 AND FRAME 86 ON THE LOWER SURFACE BETWEEN STRINGER 19L TO 17R.  NO CRACKS FOUND ON SKIN OR STRINGERS EXCEPT FOR STRINGER 21 WHICH WAS REPLACED AS NOTED ABOVE.
